# SDR DXTA2025102105356

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 16,239 hours, 12,343 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 62420509
- Part serial: 5869
- Condition: Defective
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

NEW NOSE TIRE INSTALLED BEFORE FLIGHT. UPON TAKEOFF AND SELECTING GEAR UP HEARD LOUD NOSE WHEEL SPINDOWN AND FELT ASSOCIATED VIBRATION. NOISE CONTINUED FOR SEVERAL SECONDS. AFTER SELECTING GEAR UP THE RED GEAR UNLOCK LIGHT REMAINED ON. ALL CIRCUIT BREAKERS WERE IN. SELECTED GEAR DOWN AND THE RED GEAR UNLOCK LIGHT EXTINGUISHED AND OBSERVED NORMAL GEAR DOWN AND LOCKED INDICATIONS. PNEUMATIC BOTTLE WAS NOT BLOWN. NO OVERWEIGHT LANDING. ON POSTFLIGHT NOTICED PAINT MISSING ON RIGHT SIDE OF NOSE LANDING GEAR FORK, AND GREASE PRESENT ALONG NOSE LANDING GEAR OUTER STRUT COLLAR. CORRECTIVE ACTION: REPLACED WHEEL/TIRE ASSY. OPS CHECK GOOD. IAW MM 32-41-01.
